# SDR HALA2009092400434

- Difficulty date: September 24, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 89,622 hours, 17,164 cycles
- Engine: Pwa PW4060
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ETOPS SIGNIFICANT SYS -BTB -R ENG FIRE LP2 EICAS DISPLAYED AFTER ENGINE START.  PERFORMED TROUBLESHOOTING IAW FIM 26-11-00/101, FIG 104.  PERFORMED OPS CHECK, NORMAL.
